# SDR AALA202505091932

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 67,303 hours, 28,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BULGE / WRINKLE IN FUSELAGE CROWN SKIN FROM BS 500C TO BS 500D, FROM S1R TO S2R. ACCOMPLISHED DOUBLER REPAIR PER EA 364391.
